# SDR USAA2012101700002

- Difficulty date: September 23, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 32,712 hours, 21,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53112191203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - REPLACING R1 DOOR LOWER SILL DUE TO PREVIOUS REWORK FOR CORROSION AT FR19+7.5 INCHES, S23R.  REPLACED R1 DOOR LOWER SILL BETWEEN FR16 TO FR20, S23R, -Y1732 IAW A319 SRM 51-72-11.
